1. AC Question's Avatar
    Lamictal (lamotragine ) side affects? Every day for the past 2 years now, I wake up feeling strange, not sure I know really know how to describe it, my legs feel like jelly and I feel kinda drunk without the fun part lol I feel wobbly, I then take my 200mg dose of lamotragine and it takes about an hour to feel any different. It then gets to about 4.30 and I feel like it again until I take my next dose of lamotragine which I try to take a little later at about 9 so I won't wake up feeling so hazey but the next day it happens all again, is this normal? Does this happen to anyone else? I would love to hear everyone's input on this, thanks
    07-18-2016 01:59 PM
  2. Almeuit's Avatar
    This area is used for Android related questions. If you have questions about your symptoms please visit a doctor.

    Thanks.
    pkcable and Laura Knotek like this.
    07-18-2016 02:18 PM

Similar Threads

  1. I updated my Nexus 5 ans now the screen is up side down
    By AC Question in forum Ask a Question
    Replies: 1
    Last Post: 07-15-2016, 02:28 PM
  2. Replies: 0
    Last Post: 07-07-2016, 11:41 PM
  3. Replies: 1
    Last Post: 07-05-2016, 02:34 PM
  4. Replies: 0
    Last Post: 07-04-2016, 01:09 AM
  5. Replies: 0
    Last Post: 07-01-2016, 05:31 PM
LINK TO POST COPIED TO CLIPBOARD